MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. ICY® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT EU APPLAUSE CUSTOM LUER (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. ICY® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT EU APPLAUSE CUSTOM LUER (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number IC-3893AE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent targeted temperature management (ttm) following cardiopulmonary resuscitation (cpr).The icy catheter (lot # unknown) was smoothly inserted into the patient's femoral vein on the first attempt.No adjunctive temperature management or relative procedures were performed on the patient prior to the ivtm therapy.The patient's initial temperature was not reported.The target temperature was set to 34°c with the rate set to maximum.After 70 hours of therapy, the thermogard system generated an "air trap" alarm.The pump rotor stopped, and the console entered standby mode.The 500 ml saline bag was found empty, and the patient's temperature at the time the issue occurred was 36.5°c.No fluid was detected on the thermogard console, the patient's bed, or the floor.It was suspected that 200 ml of saline solution may have infused into the patient's bloodstream.No malfunction was reported on the thermogard console used during the event.The catheter was subsequently removed.No additional information was provided, and no patient injury was reported.
 
Additional Manufacturer Narrative
Zoll did not receive the catheter in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.

Brand Name
ICY® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT EU APPLAUSE CUSTOM LUER (HEPARIN)
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24136438
Report Number3010617000-2026-00038
Device Sequence Number5407169
Product Code NCX
UDI-Device Identifier00849111075251
UDI-Public00849111075251
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893AE
Device Catalogue Number8700-0782-40
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown